English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Review of AdS/CFT Integrability, Chapter III.1: Bethe Ansätze and the R-Matrix Formalism

Staudacher, M. (2012). Review of AdS/CFT Integrability, Chapter III.1: Bethe Ansätze and the R-Matrix Formalism. Letters in Mathematical Physics, 99(1-3), 191-208. doi:10.1007/s11005-011-0530-9.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-E683-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-E685-3
Genre: Journal Article

Files

show Files
hide Files
:
1012.3990 (Preprint), 567KB
Name:
1012.3990
Description:
File downloaded from arXiv at 2012-08-23 11:00
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-

Locators

show

Creators

show
hide
 Creators:
Staudacher, Matthias1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: High Energy Physics - Theory, hep-th,
 Abstract: The one-dimensional Heisenberg XXX spin chain appears in a special limit of the AdS/CFT integrable system. We review various ways of proving its integrability, and discuss the associated methods of solution. In particular, we outline the coordinate and the algebraic Bethe ansatz, giving reference to literature suitable for learning these techniques. Finally we speculate which of the methods might lift to the exact solution of the AdS/CFT system, and sketch a promising method for constructing the Baxter Q-operator of the XXX chain. It allows to find the spectrum of the model using certain algebraic techniques, while entirely avoiding Bethe's ansatz.

Details

show
hide
Language(s):
 Dates: 2010-12-172011-11-242012
 Publication Status: Published in print
 Pages: 17 pages, see also overview article arXiv:1012.3982, v2: references to other chapters updated, v3: minor corrections, final version
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1012.3990
DOI: 10.1007/s11005-011-0530-9
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Letters in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Dordrecht, Holland : D. Reidel.
Pages: - Volume / Issue: 99 (1-3) Sequence Number: - Start / End Page: 191 - 208 Identifier: ISSN: 0377-9017
CoNE: https://pure.mpg.de/cone/journals/resource/954925526816